# SDR RAIA971017

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 875
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Cargo Compt
- Part time: 12,559 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7061 - STL - CARGO SMOKE LIGHT ILLUMINATED.  MAINTENANCE REPLACED AFT CARGO SMOKE DETECTOR.  (M)
